# SDR AALA202108131834

- Difficulty date: August 11, 2021
- Submitted: August 14, 2021
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 58,624 hours, 24,200 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Condition: Arced
- Location: L1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT FL 340 CRUISE, ELECTRICAL ARCING SOUND FROM THE L1 WINDOW. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
